# SDR SWIA201024917

- Difficulty date: September 19, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 38,257 hours, 52,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

EN ROUTE, LOW LEVEL GREEN HYDRAULIC FOLLOWED BY MAIN PUMP OFF.  (FLT 6965)  REPAIRED HYDRAULIC LINE AT ENGINE DRIVEN PUMP LINE AT ABOVE LEFT ENGINE OIL COOLER PER AMM.
